# SDR AALA20071720

- Difficulty date: September 10, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 3D AFT MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 3D AFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
